# SDR MASA2015032612977

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 683 hours, 384 cycles
- System (JASC): 2540 · Lavatories
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT E-1, LC-1, & SERVICE CHECK INSPECTION, THE AFT SERVICE DOOR PNEUMATIC ASSY PRESSURE WAS FOUND AT 1500 PSI.  AFT SERVICE DOOR WAS SERVICED UP 2300 PSI M5523380 WAS GENERATED TO ACCOMPLISH A GVI OF THE PRESSURE ASSY AFTER 24 HRS & REPEATED AT 48 HRS TO DETERMINE IF ASSY IS KEEPING THE SERVICABLE PRESSURE.
